Jump to ContentJump to Main Navigation
Show Summary Details
More options …


International mathematical journal of analysis and its applications

Editor-in-Chief: Schulz, Friedmar

4 Issues per year

CiteScore 2017: 0.66

SCImago Journal Rank (SJR) 2017: 0.564
Source Normalized Impact per Paper (SNIP) 2017: 0.674

Mathematical Citation Quotient (MCQ) 2017: 0.38

See all formats and pricing
More options …
Volume 28, Issue 1


Remark on uniqueness of weak solutions to the Navier–Stokes equations

Sadek Gala / Samia Benbernou
Published Online: 2009-09-25 | DOI: https://doi.org/10.1524/anly.2008.0901

Consider the Navier–Stokes equations with the initial data a ∈ L2σ(Rd). Let u and v be two weak solutions with the same initial value a. If u satisfies the usual energy inequality and if where X1(Rd) is the multiplier space (see the definition in the text), then we have u = v.

Keywords: Uniqueness; Navier–Stokes equations; weak solution; multiplier space

About the article

Received: 2006-06-04

Published Online: 2009-09-25

Published in Print: 2008-01-01

Citation Information: Analysis, Volume 28, Issue 1, Pages 29–50, ISSN (Online) 2196-6753, ISSN (Print) 0174-4747, DOI: https://doi.org/10.1524/anly.2008.0901.

Export Citation

© Oldenbourg Wissenschaftsverlag.Get Permission

Comments (0)

Please log in or register to comment.
Log in